# SDR PNSA980502

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Engine: Garrtt TPE33111U
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C, D

## Discrepancy

RPM ROLLED BACK ON BOTH MOTORS DURING TAKEOFF ROLL.  TAKEOFF ABORTED.  PILOT NOTED SPEED LEVERS WERE NO LONGER IN THE TAKEOFF POSITION.  SPEED LEVERS RESET AND FRICTION LOCKS SET, NEXT TAKEOFF UNEVENTFUL.  NO FAULTS FOUND.
